IEEE - Institute of Electrical and Electronics Engineers, Inc. - A shaping limitation of rational sensitivity functions with a degree constraint

Author(s): R. Nagamune
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2004
Volume: 49
Page(s): 296 - 300
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2003.822841
Regular:

This note concerns a certain shaping limitation of sensitivity functions. The focus is on a frequency-wise infimum of gains of rational sensitivity functions with a degree constraint. An explicit... View More

Advertisement